The SCEAS System
Navigation Menu

Journals in DBLP

Discrete Mathematics
1993, volume: 113, number: 1-3

  1. Dan Archdeacon, Jeffrey H. Dinitz
    Indecomposable triple systems exist for all lambda. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1993, v:113, n:1-3, pp:1-6 [Journal]
  2. Frank E. Bennett, J. Yin, Lie Zhu
    On the existence of perfect Mendelsohn designs with k = 7 and lambda even. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1993, v:113, n:1-3, pp:7-25 [Journal]
  3. Jason I. Brown, Stephen Watson
    Mutually complementary partial orders. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1993, v:113, n:1-3, pp:27-39 [Journal]
  4. Brian A. Davey, Hilary A. Priestley
    Partition-induced natural dualities for varieties of pseudo- complemented distributive lattices. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1993, v:113, n:1-3, pp:41-58 [Journal]
  5. Paul Erdös, Fred Galvin
    Monochromatic infinite paths. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1993, v:113, n:1-3, pp:59-70 [Journal]
  6. Roger Labahn
    Information flows on hypergraphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1993, v:113, n:1-3, pp:71-97 [Journal]
  7. Hanns-Georg Leimer
    Optimal decomposition by clique separators. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1993, v:113, n:1-3, pp:99-123 [Journal]
  8. Ko-Wei Lih
    Rank inequalities for chordal graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1993, v:113, n:1-3, pp:125-130 [Journal]
  9. Kevin McAvaney, Jack M. Robertson, Duane Detemple
    A characterization and hereditary properties for partitoon graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1993, v:113, n:1-3, pp:131-142 [Journal]
  10. Stephan Olariu
    Quasi-brittle graphs, a new class of perfectly orderable graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1993, v:113, n:1-3, pp:143-153 [Journal]
  11. Mario Salvetti
    On the homotopy theory of complexes associated to metrical-hemisphere complexes. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1993, v:113, n:1-3, pp:155-177 [Journal]
  12. J. W. Sander
    On maximal antihierarchic sets of integers. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1993, v:113, n:1-3, pp:179-189 [Journal]
  13. James H. Schmerl, William T. Trotter
    Critically indecomposable partially ordered sets, graphs, tournaments and other binary relational structures. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1993, v:113, n:1-3, pp:191-205 [Journal]
  14. Werner Schwärzler, András Sebö
    A generalized cut-condition for multiflows in matroids. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1993, v:113, n:1-3, pp:207-221 [Journal]
  15. Thomas Zaslavsky
    The projective-planar signed graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1993, v:113, n:1-3, pp:223-247 [Journal]
  16. Jochen Harant
    Toughness and nonhamiltonicity of polyhedral graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1993, v:113, n:1-3, pp:249-253 [Journal]
  17. D. W. DeTemple, M. J. Dineen, J. M. Robertson, K. L. McAvaney
    Recent examples in the theory of partition graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1993, v:113, n:1-3, pp:255-258 [Journal]
  18. Paul Erdös, Cecil C. Rousseau
    The size Ramsey number of a complete bipartite graph. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1993, v:113, n:1-3, pp:259-262 [Journal]
  19. I. P. Goulden, S. Pepper
    Labelled trees and factorizations of a cycle into transpositions. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1993, v:113, n:1-3, pp:263-268 [Journal]
  20. P. Katerinis
    Regular factors in regular graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1993, v:113, n:1-3, pp:269-274 [Journal]
  21. Ernst Willem Lambeck
    On distance regular graphs with ci=b1. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1993, v:113, n:1-3, pp:275-276 [Journal]
  22. James E. Simpson
    A bipartite Erdös-Ko-Rado theorem. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1993, v:113, n:1-3, pp:277-280 [Journal]
  23. J. Yin, S. Wu
    Four new BIBDs with block size seven. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1993, v:113, n:1-3, pp:281-284 [Journal]
  24. Huishan Zhou
    Chromatic difference sequences and homomorphisms. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1993, v:113, n:1-3, pp:285-292 [Journal]
NOTICE1
System may not be available sometimes or not working properly, since it is still in development with continuous upgrades
NOTICE2
The rankings that are presented on this page should NOT be considered as formal since the citation info is incomplete in DBLP
 
System created by asidirop@csd.auth.gr [http://users.auth.gr/~asidirop/] © 2002
for Data Engineering Laboratory, Department of Informatics, Aristotle University © 2002